CSpace

Browse/Search Results:  1-3 of 3 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
C-1,C-1 regularity of geodesics in the space of volume forms 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2019, 卷号: 58, 期号: 6, 页码: 7
Authors:  Chu, Jianchun
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
C-1,C-1 regularity for degenerate complex Monge-Ampere equations and geodesic rays 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 43, 期号: 2, 页码: 292
Authors:  Chu, Jianchun;  Tosatti, Valentino;  Weinkove, Ben
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31
C-1,C-1 regularity for degenerate complex Monge-Ampere equations and geodesic rays 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 43, 期号: 2, 页码: 292-312
Authors:  Chu, Jianchun;  Tosatti, Valentino;  Weinkove, Ben
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
C-1,C-1 regularity  complex Monge-Ampere equations  geodesic rays  quasi-psh envelopes